# SDR IPXA2019050941931

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 28,144 hours, 17,575 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Locked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR AIR TURN BACK. BOTH FMC'S FROZE UP AND SHOWED STANDBY ONE IN SCRATCH PAD. UNABLE TO CLEAR SCRATCH PAD & ENTIRE ROUTE CLEARED OUT INCLUDING PERFORMANCE PAGE. REPLACED LT FMC PRECAUTIONARY PER AMC. R&R'D LT FMC IAW AMM 34-61-01-2.  OPS CHECK GOOD.
